# SDR FDEA201212184321

- Difficulty date: December 18, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 HAS 3 AREAS OF CORROSION BETWEEN FR 66 AND 67.  AFTER CORROSION  REMOVAL FOUND ONE AREA TO BE OUT OF LIMITS.  MATERIAL LOSS LIMITS IS 0.039.  LOSS AFTER  REMOVAL 0.069 IAW SRM 53-10-16, FIG 101.  REMOVED CORROSION IAW SRM 51-74-10, TWO AREAS IN LIMITS, TWO AREAS OUT OF LIMITS IAW SRM 53-10-16, REPAIRED OUT OF LIMITS AREAS IAW SRM 53-10-16, FIG 201, FR 66-67.  REPROTECTED IN LIMITS IAW SRM 51-21-10 AND 51-75-10.
